References of "Comptes Rendus. Mathématique"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAsymptotic variance for the number of zeros of Kostlan Shub Smale random polynomials.
Dalmao, Federico UL

in Comptes Rendus. Mathématique (2015), 353(12), 1141-1145

n this note, we find the asymptotic main term of the variance of the number of roots of Kostlan–Shub–Smale random polynomials and prove a central limit theorem for this number of roots as the degree goes ... [more ▼]

n this note, we find the asymptotic main term of the variance of the number of roots of Kostlan–Shub–Smale random polynomials and prove a central limit theorem for this number of roots as the degree goes to infinity. [less ▲]

Detailed reference viewed: 76 (14 UL)
Full Text
Peer Reviewed
See detailA refinement of a conjecture of Quillen
Rahm, Alexander UL; Wendt, Matthias

in Comptes Rendus. Mathématique (2015), 353(9), 779--784

Detailed reference viewed: 104 (8 UL)
Full Text
Peer Reviewed
See detailAn entropy formula relating Hamiltonʼs surface entropy and Perelmanʼs W entropy
Guo, Hongxin UL

in Comptes Rendus. Mathématique (2013), 351(3-4), 115-118

In this note, based on Hamiltonʼs surface entropy formula, we construct an entropy formula of Perelmanʼs type for the Ricci flow on a closed surface with positive curvature. Similar to Perelmanʼs WW ... [more ▼]

In this note, based on Hamiltonʼs surface entropy formula, we construct an entropy formula of Perelmanʼs type for the Ricci flow on a closed surface with positive curvature. Similar to Perelmanʼs WW entropy, the critical point of our entropy is the gradient shrinking soliton; however, there is no conjugate heat equation involved. This shows a close relation between Hamiltonʼs entropy and Perelmanʼs W entropy on closed surfaces. [less ▲]

Detailed reference viewed: 38 (2 UL)
Full Text
Peer Reviewed
See detailSpecialization of monodromy group and l-independence
Hui, Chun Yin UL

in Comptes Rendus. Mathématique (2012)

Detailed reference viewed: 19 (0 UL)
Full Text
Peer Reviewed
See detail$S$-adic conjecture and Bratteli diagrams
Durand, Fabien; Leroy, Julien UL

in Comptes Rendus. Mathématique (2012), 350(21-22), 979--983

Detailed reference viewed: 83 (2 UL)
Full Text
Peer Reviewed
See detailOn a question of Serre
Rahm, Alexander UL

in Comptes Rendus. Mathématique (2012), 350(15-16), 741--744

Detailed reference viewed: 79 (4 UL)
Full Text
Peer Reviewed
See detailHomology and $K$-theory of the Bianchi groups
Rahm, Alexander UL

in Comptes Rendus. Mathématique (2011), 349(11-12), 615--619

Detailed reference viewed: 82 (5 UL)
Full Text
Peer Reviewed
See detailParametrization of abelian $K$-surfaces with quaternionic multiplication
Guitart, Xavier; Molina Blanco, Santiago UL

in Comptes Rendus. Mathématique (2009), 347(23-24), 1325--1330

Detailed reference viewed: 43 (0 UL)
Full Text
Peer Reviewed
See detailBrownian motion with respect to a metric depending on time: definition, existence and applications to Ricci flow
Arnaudon, Marc; Coulibaly, Kolehe Abdoulaye; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2008), 346(13-14), 773-778

Detailed reference viewed: 213 (7 UL)
Full Text
Peer Reviewed
See detailLe problème des diviseurs de zéro pour les groupes de Lie nilpotents
Ludwig, Jean; Masse, Christian; Molitor-Braun, Carine UL

in Comptes Rendus. Mathématique (2006), 342(6), 399-404

Detailed reference viewed: 47 (0 UL)
Full Text
Peer Reviewed
See detailGeometrization of Monte-Carlo numerical analysis of an elliptic operator: strong approximation
Cruzeiro, Ana Bela; Malliavin, Paul; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2004), 338(6), 481-486

Detailed reference viewed: 159 (1 UL)
Peer Reviewed
See detailHoeffding decompositions for exchangeable sequences and chaotic representation of functionals of Dirichlet processes
Peccati, Giovanni UL

in Comptes Rendus. Mathématique (2003), 336(10), 845--850

Detailed reference viewed: 92 (0 UL)
Full Text
Peer Reviewed
See detailA Bismut type formula for the Hessian of heat semigroups
Arnaudon, Marc; Plank, Holger; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2003), 336(8), 661-666

Detailed reference viewed: 175 (3 UL)
Full Text
Peer Reviewed
See detailNumerical error for SDE: asymptotic expansion and hyperdistributions
Malliavin, Paul; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2003), 336(10), 851-856

Detailed reference viewed: 169 (4 UL)
Full Text
Peer Reviewed
See detailUtilisation des modules elliptiques de Drinfeld en cryptologie
Gillard, Roland; Leprévost, Franck UL; Pantchichkine, Alexei et al

in Comptes Rendus. Mathématique (2003), 336(11), 879-882

Detailed reference viewed: 26 (0 UL)
Full Text
Peer Reviewed
See detailSupport of Virasoro unitarizing measures
Airault, Hélène; Malliavin, Paul; Thalmaier, Anton UL

in Comptes Rendus. Mathématique (2002), 335(7), 621-626

Detailed reference viewed: 169 (4 UL)